RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 1, Pages 107–119 (Mi mz2679)  

This article is cited in 1 scientific paper (total in 1 paper)

On an Identity of Mahler

Yu. V. Nesterenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We prove that certain multiple integrals depending on the complex parameter $z$ can be expressed as polynomials in $z$ and $\ln(1-z)$. Similar identities were first used by K. Mahler in connection with the proofs of certain results of the theory of transcendental numbers.

DOI: https://doi.org/10.4213/mzm2679

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:1, 97–108

Bibliographic databases:

UDC: 517.5+511.36
Received: 27.12.2004

Citation: Yu. V. Nesterenko, “On an Identity of Mahler”, Mat. Zametki, 79:1 (2006), 107–119; Math. Notes, 79:1 (2006), 97–108

Citation in format AMSBIB
\Bibitem{Nes06}
\by Yu.~V.~Nesterenko
\paper On an Identity of Mahler
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 1
\pages 107--119
\mathnet{http://mi.mathnet.ru/mz2679}
\crossref{https://doi.org/10.4213/mzm2679}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252139}
\zmath{https://zbmath.org/?q=an:1148.11032}
\elib{http://elibrary.ru/item.asp?id=9210511}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 1
\pages 97--108
\crossref{https://doi.org/10.1007/s11006-006-0009-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235913800009}
\elib{http://elibrary.ru/item.asp?id=14581952}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31844447746}


Linking options:
  • http://mi.mathnet.ru/eng/mz2679
  • https://doi.org/10.4213/mzm2679
  • http://mi.mathnet.ru/eng/mz/v79/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kalmykov M. Yu., Warda B. F. L., Yost S. A., “Multiple (inverse) binomial sums of arbitrary weight and depth and the all-order epsilon-expansion of generalized hypergeometric functions with one half-integer value of parameter”, JHEP, 2007, no. 10, 048  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:363
    Full text:172
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020